ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Topological charged black holes in generalized Horava-Lifshitz gravity 期刊论文
PHYSICAL REVIEW D, 2014, 卷号: 90, 期号: 12, 页码: 124070
Authors:  Li, TJ;  Qi, YH;  Wu, YL;  Zhang, YL;  Li, TJ (reprint author), Peking Univ, Ctr High Energy Phys, Beijing 100871, Peoples R China.
Adobe PDF(713Kb)  |  Favorite  |  View/Download:42/4  |  Submit date:2015/06/03
Massive Gauge-theories  Renormalization-group  Regularization  Space